# SDR DALA2015042602936

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CORNER FITTING FRAME 66 AT AFT GALLEY AREA AND STR 23L,  L=0.270", W=0.160", D=0.001", SSI 534136.  REPLACED CORNER FITTING FRAME 66 AT AFT GALLEY AREA AND STR 23L IAW SRM 51-72-11 DWG D53480019.
